# SDR SWAA2023070563486

- Difficulty date: May 23, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 66,389 hours, 39,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL#241AF FOUND WITH DELAMINATION.<[01] APPLIED THE GLASS FABRIC REPAIR PLIES AT DAMAGED AREA ON PASSENGER CABIN FLOOR PANEL#241AF. REF B737 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPHG 3. MATERIAL USED GLASS FABRIC REPAIR PLIES PO#: 1738579 AND RESIN EPOCAST50A PO#: 1799598.;[02] VERIFIED REPAIR APPLIED TO FLOOR BOARD #241AF.
